# SDR AALA201806186002

- Difficulty date: May 18, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 53,479 hours, 21,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A576225
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OUT OF LIMITS ON THE FOOOR SUPPORT AT BS 947, RBL 25.  REPLACED THE FLOOR SUPPORT IAW DRAWING 147A5762, 51-00-05, AND SRM 51-40-02.
